# SDR MK1Y20191124005

- Difficulty date: November 24, 2019
- Submitted: November 24, 2019
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 115,266 hours, 21,647 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1415-1439
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE CHECK FOUND DENTS COMMON TO THE UPPER AND LOWER FUSELAGE SKIN PANEL (P/N 146T3231-1, 146T3241-12)
